View Single Post
  #1  
Old 10-18-14, 08:44 PM
Jenn1202 Jenn1202 is offline
ADDvanced Contributor
 

Join Date: Feb 2014
Location: USA
Posts: 553
Thanks: 791
Thanked 336 Times in 200 Posts
Jenn1202 will become famous soon enough
Stimulants, Heart Palpitations and Calcium Channel Blockers

I've had palpitations (PVCs and PACs) for a few years now and stimulants seem to make them worse. A few days ago a doctor suggested that I take calcium channel blockers to counteract the side effects that I get on stimulants (palpitations and rapid heartbeat).

Has anyone tried taking calcium channel blockers with stimulants? Did it help your palpitations, rapid heartbeat or other heart related symptoms? Did it make stimulants more tolerable?
__________________
Rx: 2007-2012: Ritalin LA 30, Ritalin IR 10 X 2; 2013: Daytrana 10; Jan-Jul 2014: Ritalin IR 10mg; Aug 2014: Adderall IR 5mg; Sep 2014: Dex IR 5mg (Barr/Mal); Nov 2015: Zenzedi 5mg; 2016: off meds; Current : Zenzedi 5mg
Dx: 2004: ADHD, 2012: Hyperthyroidism, medication-induced rapid heartbeat/palpitations; 2013: Hashimoto's, PVCs/PACs; 2014: Innocent heart murmur, 2016: Roemheld syndrome and the list goes on and on..
Reply With Quote